| Model Number |
CLV-S200-IR |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, the xenon light source had front panel flickering.There were no reports of patient harm.
Additional Manufacturer Narrative
The device was returned to olympus for evaluation; however, the physical device evaluation has not been completed.The investigation is ongoing, a supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation and the legal manufacturer's final investigation.Corrected fields: b5 additional information: h3 and h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over one (1) year since the subject device was manufactured.The device was returned to olympus for inspection, and the customer's complaint was not confirmed.A definitive root cause was not identified, however based on the results of the investigation, the probable cause of all the "front panel flashed" malfunctions could not be identified.Three attempts were made to obtain additional information regarding the reported event, but no response was received from the customer.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The costumer reported that there was no delay and patient was not under anesthesia.